Mathematics

College of Sciences

Works Published in 1999

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1999 journal article

Pointwise convergence of approximation schemes for parameter estimation in parabolic equations

Applied Mathematics Letters, 12(7), 27–30.

By: H. Banks & L. Zia

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

DAEs arising from traveling wave solutions of PDEs II

Computers & Mathematics With Applications, 37(1), 15–34.

By: W. Marszalek & S. Campbell

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Approximation results for parameter estimation in a class of abstract nonlinear hyperbolic systems

Applied Mathematics Letters, 12(6), 129–133.

By: H. Banks & G. Pinter

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

A minimal mechanism for bacterial pattern formation

Proceedings of the Royal Society of London Series B-Biological Sciences, 266(1416), 299–304.

By: R. Tyson, S. Lubkin & J. Murray

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Undercompressive shocks and Riemann problems for scalar conservation laws with non-convex fluxes

Proceedings of the Royal Society of Edinburgh Section A, Mathematical and Physical Sciences, 129(1999), 733–754.

By: B. Hayes & M. Shearer

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Optimal design of a high pressure organometallic chemical vapor deposition reactor

Mathematical and Computer Modelling, 29(8), 65–80.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

NC 109 tomato breeding line: 'Mountain Fresh' F-1 hybrid

HortScience, 34(5), 941–942.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Multiple internal layer solutions generated by spatially oscillatory perturbations

Journal of Differential Equations, 154(2), 364–418.

By: J. Hale & X. Lin

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Monte Verde tomato

HortScience, 34(5), 940.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Level two vertex representations of G(2)((1))

Communications in Algebra, 27(9), 4355–4362.

By: N. Jing & C. Lyerly

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Distributed matrix-free solution of large sparse linear systems over finite fields

Algorithmica, 24(3-4), 331–348.

By: E. Kaltofen & A. Lobo

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

A discrete-ordinates solution for a polarization model with complete frequency redistribution

Astrophysical Journal, 513(1), 370–382.

By: L. Barichello & C. Siewert

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Numerical analysis of coupled systems of nonlinear parabolic equations

SIAM Journal on Numerical Analysis, 36(2), 393–416.

By: C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Hecke algebras and semisimplicity of monoid algebras

Journal of Algebra, 218(2), 488–508.

By: M. Putcha

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Estimates for the {N}ash-{S}ofer Preconditioner for the Reduced {H}essian for Some Elliptic Variational Inequalities

SIAM J. Optim., 9(2), 327–341.

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

A complete steady state model of solute and water transport in the kidney

Mathematical and Computer Modelling, 29(6), 63–82.

By: N. Kottler, H. Tran & D. Wessell

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

1999 journal article

Primal-dual strategy for constrained optimal control problems

SIAM Journal on Control and Optimization, 37(4), 1176–1194.

By: M. Bergounioux, K. Ito & K. Kunisch

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Positive solutions and dynamics of some reaction diffusion models in HIV transmission

Nonlinear Analysis, 35(3), 323–341.

By: Z. Yang & C. Pao

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Case study of the physics component of an integrated curriculum

American Journal of Physics, 67(7), S16–24.

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

A conjugacy theorem for symmetric spaces

Mathematische Annalen, 313(4), 785–791.

By: A. Helminck, J. Hilgert, A. Neumam & G. Olafsson

Source: NC State University Libraries
Added: August 6, 2018